# SDR DALA13066586716

- Difficulty date: December 1, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 44,432 hours, 16,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 704-717
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT BS 704 TO 717, LBL 63.  REMOVED CORROSION IAW SRM 51-10-02, PAR 15, UT INSPECTED AREA IAW NDTM PART 4,  51-00-10. FOUND OUT OF LIMITS IAW SRM 53-00-51 A1.  REMOVED FLOOR SUPPORT AND INSTALLED IAW SRM 51-40-05, 51-20-01, PAR 4, FIG 1, 51-40-02, PAR 4, 7 AMM 51-21-00-377.
